MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5532-G-409
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured, and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following was reported: during a ptg triathlon procedure, the surgeon was unable to place the implant because the metal ring became detached during insertion.
 
Additional Manufacturer Narrative
Reported event.An event regarding disassociation involving a triathlon insert was reported.The event was confirmed via product evaluation.Method & results.Product evaluation and results: visual inspection: visual inspection of the returned device noted the following: device was returned in used condition.The metal locking wire was observed to be missing confirming the reported disassociation event.There was also damage consistent with attempted implantation.Material analysis: damage observed on the insert consistent with attempted implantation.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.Clinician review: no medical records were received for review with a clinical consultant.Product history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.¿ complaint history review: there have been no other similar events for the lot referenced.Conclusions: device was returned in used condition.The metal locking wire was observed to be missing confirming the reported disassociation event.There was also damage consistent with attempted implantation.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10592499
Report Number0002249697-2020-02000
Device Sequence Number3819154
Product Code MBH
UDI-Device Identifier07613327050707
UDI-Public07613327050707
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number5532-G-409
Device Catalogue Number5532-G-409
Device Lot NumberK70MPK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2020
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date09/28/2020
Supplement Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;